# SDR YENA2025022500199

- Difficulty date: February 23, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N586JB
- Make and model: Airbus A320-232
- Aircraft serial: 02160
- Aircraft time: 79,271 hours, 28,961 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON WINDSHIELD IN COCKPIT (1 EA) (CRACK INDICATION FOUND CONTINUITY FITTING WINDSHIELD RH SIDE . CRACK DIRECTION VERTICAL. CRACK LENGTH 0.200 INCH.); REF AEROMAN WO 2025 13/1 NR 2025-29455; ACCOMPLISHED THE PERMANENT REPAIR OF THE CRACK DAMAGE ON THE LH WINDSHIELD FRAME LOWER CENTER POST  BY THE MIRROR FITTING REPAIR SOLUTION IN ACCORDANCE WITH AEROMAN EA 53-0002-25 (COVER PLUS PARTS 1-5) AIRBUS RDAF 8153090902/004/2025#A, REPAIR DRAWING R53113672 ISSUE C, REPAIR DRAWING R53113430 ISSUE F, AND R53112919 ISSUE K AND EC NO. A25-128-01 DONE BY  M. SHUL 8632015 CHECKED BY RII A. POZAS QC 303.
